Items where Author is "Ntouyas, Sotiris K."
Group by: Item Type | No Grouping Number of items: 9. Ahmad, Bashir and Garout, Doa'a and Ntouyas, Sotiris K. and Alsaedi, Ahmed (2019) Caputo fractional differential inclusions of arbitrary order with nonlocal integro-multipoint boundary conditions. Miskolc Mathematical Notes, 20 (2). pp. 683-699. ISSN 1787-2413 Darwish, Mohamed Abdalla and Ntouyas, Sotiris K. (2014) Existence results for first order boundary value problems for fractional differential equations with four-point integral boundary conditions. Miskolc Mathematical Notes, 15 (1). pp. 51-61. ISSN 1787-2405 (print), 1787-2413 (elecronic) Ahmad, Bashir and Ntouyas, Sotiris K. (2014) A higher-order nonlocal three-point boundary value problem of sequential fractional differential equations. Miskolc Mathematical Notes, 15 (2). pp. 265-278. ISSN 1787-2405 (print), 1787-2413 (elecronic) Benchohra, Mouffak and Henderson, Johnny and Ntouyas, Sotiris K. and Ouahab, A. (2008) Multiple solutions for impulsive higher order functional differential equations. Miskolc Mathematical Notes, 9 (2). pp. 73-80. ISSN 1787-2405 (print), 1787-2413 (elecronic) Benchohra, Mouffak and Ntouyas, Sotiris K. and Ouahab, A. (2005) A note on a nonlinear m-point boundary value problem for p-Laplacian differential inclusions. Miskolc Mathematical Notes, 6 (1). pp. 19-26. ISSN 1787-2405 (print), 1787-2413 (elecronic) Benchohra, Mouffak and Ntouyas, Sotiris K. (2003) The method of lower and upper solutions to the Darboux problem for partial differential inclusions. Miskolc Mathematical Notes, 4 (2). pp. 81-88. ISSN 1787-2405 (print), 1787-2413 (elecronic) Benchohra, Mouffak and Ntouyas, Sotiris K. (2002) Multi-point boundary value problems for lower semicontinuous differential inclusions. Miskolc Mathematical Notes, 3 (2). pp. 91-99. ISSN 1787-2405 (print), 1787-2413 (elecronic) Benchohra, Mouffak and Ntouyas, Sotiris K. (2001) On three and four point boundary value problems for second order differential inclusions. Miskolc Mathematical Notes, 2 (2). pp. 93-101. ISSN 1787-2405 (print), 1787-2413 (elecronic) Benchohra, Mouffak and Ntouyas, Sotiris K. (2001) A note on a three point boundary value problem for second order differential inclusions. Miskolc Mathematical Notes, 2 (1). pp. 39-47. ISSN 1787-2405 (print), 1787-2413 (elecronic) |